MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER X2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER X2
Model Number 865039
Medical Device Problem Code Delayed Alarm (1011)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a complaint on the intellivue multi measurement server x2 indicating that the desaturation (desat) limit was set to 70%, and it took 15-20 seconds before the monitor alarmed for desat when the patient's saturation was at 35%.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the biomedical engineer (biomed) and reviewed the configuration, determining the desat delay time was set to 20 seconds, and the monitor alarmed after 20 seconds of the saturation being less than 70%; therefore, there was no delay in alarm.Based on the information available, the monitor was performing as expected.The reported problem was not confirmed.The biomed was going to discuss possible configuration changes with the manager.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER X2
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER X2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23992977
Report Number9610816-2026-100030
Device Sequence Number18772566
Product Code MHX
UDI-Device Identifier00884838000261
UDI-Public(01)00884838000261
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number865039
Device Catalogue Number865039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown